| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: Zoloft and weight gain??
Re: Zoloft and weight gain??
[ Back to Messages
Posted by Dony
on November 16, 2000 at 08:30:35:
In Reply to: Re: Zoloft and weight gain?? posted by Shazz on November 08, 2000 at 15:20:38:
: : I see that people have gained weight while takng Paxil, what about Zoloft? I have been taking it for about two months and I am gaining weight and I haven't changed my eating habits. has anyone else had this symptom?
: Brad, I have been on zoloft for 7 months now and have also gained weight.
: When I was on serzone I lost 25pounds and now on zoloft in a short time I have gained back 10 pounds within 5 months.
Brad and Shaz: I've been on Zoloft for 7 months and I've gained 7 pounds. I didn't know what to attribute this to but now I know. When I first noticed the weight gain, I cut back...if I had kept eating as normal then I can't imagine how much more weight I would have gained. This is incentive to me to stop Zoloft. I was taking it due to panic attacks. I'm only on 50mg a day. How much are guys taking?
All times are GMT -7. The time now is 06:44 PM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!